Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The semi-simplicity manifold of arbitrary operators


Author: Shmuel Kantorovitz
Journal: Trans. Amer. Math. Soc. 123 (1966), 241-252
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0192346-4
MathSciNet review: 0192346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192346-4
Article copyright: © Copyright 1966 American Mathematical Society